Due to the novelty of immune checkpoint inhibitors, their cutaneous adverse events (AEs) have only been recently characterized. This, along with the substantial rate of cutaneous reactions, has left many clinicians without sufficient familiarity to diagnose and treat cutaneous AEs. Pruritus and rash are among the top five immune-related AEs reported in clinical trials for this class of therapy. Incidence varies between 35 and 50% for cutaneous AEs among the eight FDA-approved drugs. Although only 2% are reported as grade 3 or 4 events, the impact on quality of life can be significant for these patients and is best described and most severe in ipilimumab trials. Of ipilimumab patients, 43.5% have a cutaneous AE and, at our institution, 20% of them had a dose interruption as a result. This means potentially 9% of patients have dose interruption of ipilimumab because of their cutaneous AEs. In the following chapter, we review the categories of these drugs, common cutaneous effects, their grading, and management options.